# SDR DALA2017120808495

- Difficulty date: December 8, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 82,134 hours, 37,241 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Frozen
- Location: L3
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 675, L/P 3562812) L3 DOOR WILL NOT DISARM. T/S, FOUND DOOR TO BE FROZEN, THAWED FLOOR AREA, DOOR OP'S / NORMAL.
